| Catalog Number |
367587 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® sodium fluoride: 3 mg na2 edta: 6 mg blood collection tubes, insufficient vacuum was seen with an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation, the photos were evaluated and show what appears to be an unused glucose tube and a citrate tube that contains a specimen; this complaint is for a glucose product and not a citrate.A visual inspection was conducted on 100 retained samples, and the hemogard closure assembly was correctly assembled and placed on these samples.Furthermore, functional tests were performed on 10 retained samples, and all samples were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description